# SDR GTIA2021070535853

- Difficulty date: July 5, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 17,492 hours, 7,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 & R1 DOOR ASSIST REQUIRED SERVICING-SERVICED L3 & R1 DOOR ASSIST IAW AMM 52-10-00.
